MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS AC TIGHTROPE REPAIR SYSTEM; WASHER, BOLT, NUT
Model Number KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/30/2025, a patient reported via phone concerns regarding post-operative outcomes following a procedure performed on (b)(6) 2024.The original surgery addressed a complete rupture of the ligament in the ac joint, using the tightrope ac dog bone technique reinforced with an allograft.Approximately six weeks into post-operative rehabilitation, the patient observed that the collarbone had begun to reemerge, moving upward at the joint, more prominently than anticipated.Although the patient reported no pain, the patient experienced discomfort when reaching.Rehabilitation has provided improvement in range of motion.Following the onset of symptoms, the patient sought a second medical opinion and underwent extensive diagnostic testing.Ultimately, both the original surgeon and the consulted specialist concluded that revision surgery is not recommended, due to the potential for increased damage and motion restriction.It was ultimately considered a cosmetic issue.Additional information received on 7/8/2025: the original surgeon noted on (b)(6) 2024 that imaging showed ¿stable cc reconstruction with dogbone with increased proximal displacement of distal clavicle.On (b)(6) 2025, the patient obtained a second opinion.The report from the health care provider notes that on (b)(6) 2024 the patient went over the handlebars and landed on their left side after colliding with another cyclist, suffering a grade v ac joint separation.The patient underwent an ac joint reconstruction and was immobilized in a sling for 6 weeks after the procedure, and then initiated physical therapy.The patient reported that they experienced recurrent ac joint separation 8 weeks after the procedure without acute injury.It was noted that the patient complained of pain with reaching activity.It was also noted to be tolerable without medication, and the patient experienced pain at night.The pain was noted to be a 2/10 on a visual scale.Upon examination, there was noted asymmetry of the scapula and elevation and displacement of the left clavicle and asymmetry of the acromioclavicular joint.Upon palpation, it was noted that there was tenderness at the ac joint and a coracoclavicular ligament as well as tenderness at the bicipital groove.During cervical spine examination, it was noted that the attitude and posture of the head and neck were abnormal, with trapezius muscle spasm.Additional information received on 7/17/2025: the patient reports being implanted with an ar-2371bl knotless ac tightrope repair system reinforced with an allograft during the initial surgery.The patient underwent physical therapy (b)(6) 2024 during which time it was noted that the patient experienced spasms and nerve pain.Treatments from physical therapy included dry needling, stretching and trigger point therapy.
 
Additional Manufacturer Narrative
Additional information: d6a, g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), photographs, videos, event descriptions, and additional field data, arthrex was able to determine the most likely cause of the reported issue.According to the documented event details, the most likely cause of the reported failure is a patient-specific event.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
KNOTLESS AC TIGHTROPE REPAIR SYSTEM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22669738
Report Number1220246-2025-03158
Device Sequence Number3702064
Product Code HTN
UDI-Device Identifier00888867340145
UDI-Public00888867340145
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K220947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKNOTLESS AC TIGHTROPE REPAIR SYSTEM
Device Catalogue NumberAR-2371BL
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown